Translator Disclaimer
2019 Hahn-Banach-type Theorems and Applications to Optimization for Partially Ordered Vector Space-Valued Invariant Operators
Antonio Boccuto
Real Anal. Exchange 44(2): 333-368 (2019). DOI: 10.14321/realanalexch.44.2.0333

Abstract

We prove sandwich, Hahn-Banach, Fenchel duality theorems and a version of the Moreau-Rockafellar formula for invariant partially ordered vector space-valued operators. As consequences and applications, we give some versions of Farkas and Kuhn-Tucker-type optimization results and separation theorems, we prove the equivalence of these results and give a further application to Tarski-type theorems and probability measures defined on suitable product spaces.

Citation

Download Citation

Antonio Boccuto. "Hahn-Banach-type Theorems and Applications to Optimization for Partially Ordered Vector Space-Valued Invariant Operators." Real Anal. Exchange 44 (2) 333 - 368, 2019. https://doi.org/10.14321/realanalexch.44.2.0333

Information

Published: 2019
First available in Project Euclid: 1 May 2020

zbMATH: 07211595
Digital Object Identifier: 10.14321/realanalexch.44.2.0333

Subjects:
Secondary: 28B15

Rights: Copyright © 2019 Michigan State University Press

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 2 • 2019
Back to Top